Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Walgreens Pain Reliever Extra Strength Caplets, 225 ea

Walgreens Pain Reliever Extra Strength Caplets, 225 ea

BY WALGREENS

Description

Walgreens Pharmacist Recommended Acetaminophen 500 mg - Pain Reliever Fever Reducer 2 Contains No Aspirin Compare to Tylenol Extra Strength Caplets active ingredient. Questions or comments? Walgreens Pharmacist Survey Study, November 2012. This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Extra Strength Caplets. 100% Satisfaction guaranteed with all Walgreens products or your money back. see more...

Top Questions No one has asked a question yet! Be the first!

Walgreens Pain Reliever Extra Strength Caplets, 225 ea
Walgreens Pain Reliever Extra Strength Caplets, 225 ea
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of Walgreens Pain Reliever Extra Strength Caplets, 225 ea!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Walgreens Pain Reliever Extra Strength Caplets, 225 ea

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.